# SDR DALA2018122807439

- Difficulty date: December 27, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 71,348 hours, 19,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 AFT CARGO LOWER DOOR SILL, FORWARD AREA, CORROSION ON LOWER BEAM FUS STA.1380 STRINGER 27-RT. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0261:2020-2317/011 00271 C/W ERA 574069-14 REV ORIG. (0880072)
